Sankhya: The Indian Journal of Statistics

1997, Volume 59, Series B, Pt. 2, 209-228

THE RELIABILITY FUNCTION OF CONSECUTIVE-K-OUT-OF-n SYSTEMS FOR THE I.I.D. CASE

By

K. G. RAMAMURTHY, Indian Statistical Institute, Bangalore

 

SUMMARY. In this paper we derive expressions for the reliability functions of consecutive-k-out-of-n systems for i.i.d. case. Application of these results for the computation of indices of structural importance of components is also considered.

AMS (1991) subject classification. 62N05

Key words and phrases. Reliability function, consecutive-$k$-out-of$n$ systems, structural importance of components

Full paper (PDF)

This article in Mathematical Reviews